MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS2015
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operative on a hernia procedure, while re-operating it was found out that the mesh fractured in the midline.The bowel was herniating through the midline device fractured and the bowel was densely adherent to the mesh.

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key10905014
Report Number9615742-2020-02671
Device Sequence Number16280000
Product Code FTL
UDI-Device Identifier10884521553477
UDI-Public10884521553477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberPPDS2015
Device Catalogue NumberPPDS2015
Device Lot NumberRSF1067X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight97